# SDR DHL9972712C

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing Cove
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, LT WING COVE PANEL SUPPORT ROD ATTACH ANGLES CRACKED STA 568 OUTBD NR 2 SPOILER ACT.  REPLACED LT WING COVE PANEL SUPPORT BRKT AT STA 568 O/B OF NR 2 SPOILER ACT PER B727 SRM 51-30-2 N/R 1464.
